# SDR FDEA202009032085

- Difficulty date: September 3, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N923FD
- Make and model: Boeing 757204
- Aircraft serial: 26266
- Aircraft time: 66,285 hours, 25,799 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 3217619
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

PDIS  923, 32-51, 1866, 03SEP20, AMS, OPEN U.  AT APPROX 500' ON LANDING, RECEIVED 'L HYD QTY'  EICAS.  OBSERVED QTY SLOWLY DECREASING.  AFTER LANDING RECEIVED 'L HYD SYSTEM PRESSURE'  EICAS, QTY=0.16  SHGN 03SEP20 09:25.   AMS U  DURING T/S FOUND FLEX HYDR. HOSE ASSY LEAKING, REF. NGPS MOBILE - B757_IPCFX1_32_34_51_15  ITEM 317, PN: AS115-08K0322  INFO 03SEP20 10:07 MC1 R, PART AVAILABLE @ CDG, CPN: 3217619  B/L:  V53L08, FLEX HOSE REPLACED, LEAK CHECK OK, ITEM CLOSED.
